# SDR CA110111006

- Difficulty date: January 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 16,745 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 460635
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN, HAD TO DO A EMERGENCY EXTENSION.  IT WAS FOUND THAT THE RIGHT HYDRAULIC FILTER CANISTER HAD RUPTURED AT THE BASE OF THE THREADS CAUSING LOSS OF HYDRAULIC FLUID, A NEW HYDRAULIC FILTER HOUSING WAS INSTALLED AND THE ENTIRE HYDRAULIC SYSTEM TESTED SERVICEABLE.
